Advertisement

Mathematical Notes

, Volume 59, Issue 6, pp 618–624 | Cite as

Asymptotics ast → ∞ of the solutions of nonlinear equations with nonsmall initial perturbations

  • P. I. Naumkin
  • I. A. Shishmarev
Article

Abstract

A new method is proposed for finding asymptotics ast → ∞ of the solutions of the Cauchy problem for nonlinear evolution equations with nonsmall initial data.

Keywords

Initial Data Cauchy Problem Evolution Equation Nonlinear Equation Nonlinear Evolution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. I. Naumkin and I. A. Shishmarev,Nonlinear Nonlocal Equations in the Theory of Waves, Transl. Math. Monographs, Vol. 133, Amer. Math. Soc., Providence, R. I. (1994), p. 289.Google Scholar
  2. 2.
    P. I. Naumkin and I. A. Shishmarev, “Asymptotics ast → ∞ of the solution of a nonlinear equation with dissipation and dispersion,”Izv. Ross. Akad. Nauk Ser. Mat. [Math. Izv.],57, No. 6, 52–63 (1993).Google Scholar
  3. 3.
    J. M. Burgers, “A mathematical model illustrating the theory of turbulence,”Adv. Appl. Mech.,1, 171–199 (1948).MathSciNetGoogle Scholar
  4. 4.
    L. A. Ostrovsky, “Short-wave asymptotics for weak shock waves and solitons in mechanics,”Internat. J. Non-Linear Mech.,11, 401–416 (1976).CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    E. Ott and R. N. Sudan, “Nonlinear theory of ion acoustic waves with Landau damping,”Phys. Fluids,12, 2388–2394 (1969).CrossRefMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • P. I. Naumkin
    • 1
  • I. A. Shishmarev
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations